Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can ciprofloxacin cure all types of vaginal infections and STDs ? Can it treat chlamydia ?

Just got prescribed Ciprofloxacin by a doctor to treat either an UTI, gonnorhea, syphillis and chlamydia . It was to take 1000mg a day. Does this cure all of them?? I have read mixed reviews and am seeing that it is ineffective against chlamydia. What do I do??
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello ,
If you have taken Ciprofloxacin there is no need to worry.
Contraindication for quinolone drugs is an epileptic disorder.
For chlamydia you can take a course of Azithromycin or Doxycycline.
Best wishes
Answered: Thu, 4 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
usually it is helpful against the infections you mentioned
so you can continue the drug as per the doctors prescription
take care, wish you a good day
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor